I have been taking not a particularly large amount of hydrocodone, but recently more and more. Maybe 20-25 10MG pills a week, not a day.I have realized what they are doing to me and yesterday I quit. The withdrawal symptoms hit me bad last night. Mostly bad insomnia, depression and diarrhea in that order of severity. How long should I expect this bad feeling to last? What can I do to make it better? Also, any general well wishing and encouragement would take me a long way, I think. Thank you all in advance.
It should take you 3 to 4 days to go through the hardest part of it and then it should get better. Usually patients that are young and healthy and take the low amounts you take, we help them medically at Domus Retreat. We don’t usually hospitalize these patients because in most cases the symptoms are bearable. Stay away from sugars and caffeine, maybe some Advil PM at night to help your sleep. Some chamomile tea can be soothing at night as well with a warm bath. Wish you a safe and speedy withdrawal.
Historicaly I was taking around 20 Norco pills per day. For too many years. I found several items that I would highly suggest - and I have been clean for around three years now. For sleep I used diphenhyrdramine - benadryl -But you may want to also investigate several tea's - Celestial Seasonings makes a "Sleepytime" combination. Immodium works quite well for diarrhea, even has a slight agonist opiate involved. Depression may well respond to 5-HTP and a few things like that. I would highly encourage you to check out the Amino Acid Protocol listed in the Health Pages here at MedHelp. Try tyrosine and theanine for energy and anxiety, in that order. And best of luck to you...it can be done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.